# SDR AALA970120

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BS 1030 BL 0 - LBL 10, CORROSION ON TOP FLANGE OF FLOORBEAM.  CUT OUT AREA OF CORROSION AND INSTALLED REPAIR PER SRM 53-10-8.  (M)
